# SDR MASA2014010620840

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 23,023 hours, 18,979 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Fumes
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN FLIGHT DECK & CABIN IN FLIGHT & ON GROUND.
